# SDR 96ZZZX936

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123HD
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803069
- Engine: Cont TSIO360FB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Rocker Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W CONTINENTAL SB CSB95-4, FOUND 2 ROCKER SHAFT RETAINERS CRACKED THROUGH THE BOLT HOLE.
